# SDR FDEA201006101929

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB21821
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP AT LT WING REAR SPAR LOWER CAP STA XORS = 345.75 INBD FWD FASTENER HOLE FOUND CRACKED INDICATION ON UPPER LAYER.  R & R IAW SRM 51-33-01 VOL II, REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
